# SDR ASMF200507006

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 28,206 hours, 24,813 cycles
- Engine: Pwa PW2037
- Engine time: 31,335 hours, 11,723 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: PW2037
- Part serial: 726736
- Condition: Damaged
- Location: Lt Engine
- Part time: 31,335 hours, 11,723 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT ENGINE BOROSCOPIC INSPECTION, DETECTED COMBUSTION CHAMBER DAMAGED WITH 2 AXIAL CRACKS INTERSECTED WITH CIRCUMFERENTIAL CRACK OUT LIMITS.  LT ENGINE REPLACED AND TESTED IAW MM 71-00-02 AND MM 71-00-00, RESPECTIVELY.  ALL CORRECT.
